# SDR CA060514002

- Difficulty date: May 11, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 14,596 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: TIST712ACA
- Condition: Cracked
- Location: Engine
- Part time: 798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDERS NR 2 AND NR 4 WHERE FOUND TO BE CRACKED IN THE CYLINDER HEAD DURING A 200 HR INSPECTION. CYLINDER NR 2 HAD 798.1 HOURS SINCE NEW. CYLINDER NR 4 HAD 897.8 HOURS SINCE NEW.  TOTAL TIME ON ENGINE IS 1504.2 HOURS SINCE OVERHAUL. ALL CYLINDERS WHERE INSTALLED NEW AT OVRHAUL. CYLINDER NR 4 WAS REPLACED AT 606.4 HRS DUE TO CRACKED CYLINDER HEAD. AT 706.0 HRS CYLINDERS 1,2,3,5,6 WHERE ALL REPLACED DUE CRACKED CYLINDER HEADS DETECTED IN CYLINDER ASSY NR 2,3, AND 6 (TC NR 20060514002)
